Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Fourier coefficients of Eisenstein series


Author: Liang-Chi Tsao
Journal: Bull. Amer. Math. Soc. 79 (1973), 1064-1068
MSC (1970): Primary 10D20; Secondary 10G05, 32N99
DOI: https://doi.org/10.1090/S0002-9904-1973-13333-6
MathSciNet review: 0327664
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. L. Baily, Jr., On Hensel's lemma and exponential sums, Global Analysis (a volume of assorted articles dedicated to K. Kodaira), University of Tokyo Press, 1969, 85-100. MR 40 #4271.
  • 2. W. L. Baily, Eisenstein series on tube domains, in problems of analysis: A symposium in honor of S. Bochner, Princeton University Press, 1970. MR 361179
  • 3. W. L. Baily, An exceptional arithmetic group and its Eisenstein series, Ann. of Math. (2) 91 (1970), 512-549. MR 42 #4674. MR 269779
  • 4. H. Braun, Hermition modular functions, Ann. of Math. (2) 50 (1949), 827-855. MR 11, 333. MR 32699
  • 5. B. A. Fuchs, Special chapters of the theory of analytic functions of several complex variables, Transl. Mat. Monographs, Vol. 14, Amer. Math. Soc. 1965.
  • 6. K. Klingen, Eisensteinreihen zur Hilbertschen Modulgruppe n-ten Grades, Nachr. Akad. Wiss. Göttingen Math.-Phys. K1. II (1960), 87-104. MR 23 #A356. MR 123025
  • 7. A. Korányi and J. Wolf, Realization of hermition symmetric spaces as generalized half-planes, Ann. of Math. (2) 81 (1965), 265-288. MR 30 #4980. MR 174787
  • 8. C. L. Siegel, Einführung in die Theorie der Modulfunktionen n-ten Grades, Math. Ann. 116 (1939), 617-657. MR 1, 203. MR 1251
  • 9. A. Weil, Adèles and Algebraic Groups, Notes by M. Demazure and T. Ono, Institute for Advanced Study, Princeton, 1961. MR 670072

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10D20, 10G05, 32N99

Retrieve articles in all journals with MSC (1970): 10D20, 10G05, 32N99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13333-6

American Mathematical Society